# SDR FDEA202211172804

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 89,241 hours, 22,045 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 862101886
- Condition: Failed
- Location: Rt Nr 2 Slat
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT DISAG.  SLATS DID NOT EXTEND.  LANDED SLATS UP WITH FLAPS 28. EMERGENCY DECLARED.  PERFORMED FIM 27-80-00-1, FOUND ALL SLATS TO BE OPERATING NORMALLY. PERFORMED FIM 31-71-07-00 FOR SLAT DISAG ALERT. AT PSEU, SENSOR LIGHT SHOWN FOR CHANNEL 32, INDICATING PROXIMITY SWITCH FAILURE OF RT NR 2 SLAT B SENSOR. REPLACED SENSOR IAW AMM 27-84-02-4. OPS CHECK GOOD, SLATS OPERATE NORMALLY AND INDICATE NORMALLY. OKAY FOR SERVICE.
